# SDR DALA2022112807558

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 69,804 hours, 26,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9542923) DURING INSPECTION FOUND EXIT SIGN MISSING BY EXIT ROWS. INSTALLED EXIT SIGN PER B737 AMM 33-51.
